1 doctor weighed in:

I have had gnawing stomach pain at naval last five years since beginning coumadin (warfarin). Family dr. Says it is hard on stomach & could be the cause. ?

1 doctor weighed in
Dr. Steven Ajluni
Internal Medicine - Cardiology

In brief: Eval for ulcer

Coumadin (warfarin) by being a blood thinner can put you at risk for bleeding and of particular concern is the GI tract.
Mild gastritis can turn into significant bleeding when u have a blood thinner on board. The symptoms u describe make that at least possible and should be looked into by your doctors.

In brief: Eval for ulcer

Coumadin (warfarin) by being a blood thinner can put you at risk for bleeding and of particular concern is the GI tract.
Mild gastritis can turn into significant bleeding when u have a blood thinner on board. The symptoms u describe make that at least possible and should be looked into by your doctors.
Dr. Steven Ajluni
Dr. Steven Ajluni
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors